Alert archive / Arkansas / Flash Flood Warnings in 2023

Flash Flood Warning 16, NWS Tulsa, OK

July 14, 2023Crawford County, Franklin County, Sebastian County, Arkansas; LeFlore County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Jul 14, 2023, 4:16 AM CDT for Crawford County, Franklin County, Sebastian County, Arkansas; LeFlore County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2023, 4:16 AM CDT (09:16 UTC)
Expired
Jul 14, 2023, 7:30 AM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Crawford County, AR, Franklin County, AR, Sebastian County, AR, LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 23 km from the middle of the area, began a volume at 09:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.3 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2023-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1841 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2023-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1841 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1649 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

420 
WGUS54 KTSA 140916
FFWTSA
ARC033-047-131-OKC079-141230-
/O.NEW.KTSA.FF.W.0016.230714T0916Z-230714T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
416 AM CDT Fri Jul 14 2023

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Central Crawford County in northwestern Arkansas...
  Southwestern Franklin County in west central Arkansas...
  Sebastian County in west central Arkansas...
  Northeastern Le Flore County in southeastern Oklahoma...

* Until 730 AM CDT.

* At 416 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 2 inches of 
  rain have fallen. Additional rainfall amounts of 1 to 3 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Charleston...                      Mountainburg...
  Greenwood...                       Lavaca...
  Mulberry...                        Dyer...
  Hackett...                         Hartford...
  Huntington...                      Branch...
  Midland...                         Cameron...
  Burnville...                       Bloomer...
  Washburn...                        Fort Chaffee...
  Rock Island...                     Patterson...
  Milltown...                        Witcherville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 3493 9445 3519 9466 3517 9423 3563 9417
      3555 9394 3523 9395 3523 9403 3514 9403
      3514 9414 3510 9414 3507 9425 3506 9425
      3506 9423 3497 9423 3495 9434 3496 9437
      3495 9438 3495 9441 3493 9443

FLASH FLOOD...RADAR INDICATED

$$

RJS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 3:38 AM CDT, 38 minutes earlier.

Area forecast discussion, Jul 14, 3:38 AM CDT, 38 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
338 AM CDT Fri Jul 14 2023

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Today)
Issued at 338 AM CDT Fri Jul 14 2023

Clusters of strong thunderstorms remain ongoing this morning
across portions of eastern Oklahoma and northwest Arkansas with
a stronger bow segment moving into the Fort Smith area. Torrential
rainfall will be likely in the stronger storms with localized
flash flooding. Skies should begin to clear this afternoon
allowing for hot and humid conditions to develop across much of
the area. The heat advisory will be expanded north to include
additional counties in northeast Oklahoma.

&&

.LONG TERM...
(Tonight through Thursday)
Issued at 338 AM CDT Fri Jul 14 2023

Strong to severe thunderstorms are expected to develop over
central/eastern sections of Kansas this afternoon as a mid level
wave/cold front approaches from the northwest. This activity will
likely develop into a MCS, moving into northeast Oklahoma/northwest
Arkansas this evening with a severe wind/hail threat, especially
across northeast Oklahoma where instability is expected to be
maximized.

Clouds may hang around for much of the day Saturday as decaying
MCS pushes south through the area. Still could see a few lingering
showers/thunderstorms across southeast Oklahoma into Sunday near
stalled front.

Upper ridge currently over the desert Southwest will begin to
build eastward into the southern Plains for the early to middle
part of next week. Given the expected rainfall over the next
couple of days, dew-points will likely remain elevated with
dangerous heat indices likely, especially Tuesday and Wednesday.
Forecast dew-points were significantly increased from NBM guidance
during this time with slightly lower high temperatures. With the
above scenario, forecast heat indices in the 110-115 degree range
appears likely.

&&

.AVIATION...
(06Z TAFS)
Issued at 1219 AM CDT Fri Jul 14 2023

Scattered thunderstorms developing across eastern Oklahoma
currently will impact area sites through the night into
Friday morning before diminishing. MVFR to IFR conditions can
be expected in thunderstorm area. Conditions improve Friday
afternoon before another round of thunderstorms impacts area
sites after 03z Saturday.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   92  72  90  70 /  20  70  10  10
FSM   92  74  93  73 /  40  50  20  10
MLC   93  74  90  72 /  20  40  10  20
BVO   91  68  89  66 /  30  80  10   0
FYV   89  69  89  66 /  60  70  20  10
BYV   89  69  90  66 /  70  80  20   0
MKO   90  72  89  69 /  30  60  10  10
MIO   89  68  90  67 /  50  80  10   0
F10   92  70  88  69 /  20  50  10  20
HHW   93  75  92  74 /  20  20  10  20

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 10 AM CDT this morning for OKZ054>058-060>063-
     067>070.

     Heat Advisory from 1 PM this afternoon to 8 PM CDT this evening
     for OKZ049-053>055-059>061-064>068-070>076.

AR...Flood Watch until 10 AM CDT this morning for ARZ002-010-011-019-
     020.

&&

SHORT TERM...12
LONG TERM....12
AVIATION...10
Hazardous weather outlook, Jul 13, 5:36 PM CDT, 10 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
536 PM CDT Thu Jul 13 2023

ARZ001-002-010-011-019-020-029-OKZ049-053>076-141045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
536 PM CDT Thu Jul 13 2023

... Scattered Strong to Severe Storms Tonight...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...Mainly after 10pm.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Northeast Oklahoma and Northwest Arkansas.
	ONSET...After 10pm.

DANGEROUS HEAT.
	RISK...Significant to Critical.
	AREA...Area Wide.
	ONSET...Now... decreasing after sunset.

	AREA AT GREATEST RISK...Eastern Oklahoma and West-central Arkansas.

DISCUSSION...
Hot, humid, and unstable conditions continue across the area.  Scattered
thunderstorms are expected to develop tonight in northeast Oklahoma
and northwest Arkansas.  While a complex of storms is forecast to move
into northeast Oklahoma after Midnight and continue into Arkansas.
A few of the storms could be severe with strong winds the main concern.
The merging of the initial storms with the complex may result in a zone
of very heavy rain late tonight from parts of northeast Oklahoma into
northwest Arkansas.  Rainfall in this corridor of 2 to 3 inches is
could occur, with a local extreme near 5 inches possible.  Trends for
this will be monitored.  A Flood Watch may be needed later tonight as
the potential becomes more clear.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY and SATURDAY...Severe Thunderstorm Potential...Dangerous Heat Potential.
SUNDAY...Thunderstorm Potential.
MONDAY...Dangerous Heat Potential.
TUESDAY and WEDNESDAY...Dangerous Heat Potential.

EXTENDED DISCUSSION...
Little change in the current weather pattern is expected into Sunday with daily
chances of thunderstorms and high heat and humidity.  Given the extreme instability
that is across the area, local flooding and very strong wind gusts will be possible
with the stronger storms.  If a well organized storm complex can form in the next few
days, a higher-end wind event could develop.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Emergency managers should follow the forecasts closely the next several days as the
severe weather potential in this type of weather pattern can ramp down or up very
quickly.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Jul 14, 2:14 AM CDT, 2 hours 2 minutes before
Special Weather Statement
National Weather Service Tulsa OK
214 AM CDT Fri Jul 14 2023

OKZ054>057-061-062-140800-
Craig OK-Osage OK-Rogers OK-Nowata OK-Washington OK-Mayes OK-
214 AM CDT Fri Jul 14 2023

...Strong thunderstorms will impact portions of western Craig,
northern Rogers, northeastern Osage, northwestern Mayes, Washington
and Nowata Counties through 300 AM CDT...

At 214 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from near Grainola to near Bartlesville to 4 miles
southwest of Foyil. Movement was east at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Bartlesville...                   Claremore...
Nowata...                         Pawhuska...
Dewey...                          Chelsea...
Barnsdall...                      Oologah...
South Coffeyville...              Copan...
Ramona...                         Ochelata...
Delaware...                       Foyil...
Avant...                          Lenapah...
Talala...                         Vera...
Wann...                           New Alluwe...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3700 9538 3673 9509 3632 9555 3640 9579
      3642 9580 3642 9585 3662 9644 3692 9675
      3698 9675 3700 9668
TIME...MOT...LOC 0714Z 250DEG 26KT 3694 9662 3672 9597 3638 9555

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 14, 2:29 AM CDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Tulsa OK
229 AM CDT Fri Jul 14 2023

ARZ001-010-019-OKZ057-058-062-063-069-140815-
Benton AR-Washington AR-Crawford AR-Adair OK-Craig OK-Delaware OK-
Ottawa OK-Mayes OK-
229 AM CDT Fri Jul 14 2023

...Strong thunderstorms will impact portions of Benton, northwestern
Crawford, Washington, southeastern Craig, Delaware, southern Ottawa,
northeastern Mayes and northeastern Adair Counties through 315 AM
CDT...

At 229 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from Ketchum to 2 miles southwest of Decatur to near
Chester. Movement was northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Bentonville...
Siloam Springs...                 Vinita...
Jay...                            Cedarville...
Natural Dam...                    Bella Vista...
Lowell...                         Grove...
Farmington...                     Prairie Grove...
Gentry...                         Elkins...
Tontitown...                      Gravette...
West Fork...                      Lincoln...

This includes the following highways,
 Interstate 44 between mile markers 283 and 306.
 Interstate 49 between mile markers 35 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3683 9462 3650 9462 3650 9416 3586 9396
      3550 9439 3615 9475 3642 9521 3684 9510
TIME...MOT...LOC 0729Z 242DEG 18KT 3653 9504 3630 9448 3566 9420

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 14, 2:59 AM CDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
259 AM CDT Fri Jul 14 2023

ARZ010-019-029-OKZ069-072-076-140900-
Sebastian AR-Washington AR-Crawford AR-Adair OK-Sequoyah OK-
Le Flore OK-
259 AM CDT Fri Jul 14 2023

...Strong thunderstorms will impact portions of Crawford,
northwestern Sebastian, southwestern Washington, Sequoyah,
southeastern Adair and northeastern Le Flore Counties through 400 AM
CDT...

At 258 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 5 miles east of Stilwell to 5 miles southwest of
Short to 2 miles west of Sallisaw. Movement was southeast at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Sallisaw...                       Cedarville...
Mountainburg...                   Natural Dam...
Alma...                           Barling...
Pocola...                         Muldrow...
Roland...                         Lavaca...
Spiro...                          Arkoma...
Bonanza...                        Gans...
Marble City...                    Chester...
Moffett...                        Rudy...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 0 and 15.
 Interstate 40 in Oklahoma between mile markers 302 and 328.
 Interstate 540 between mile markers 1 and 14.
 Interstate 49 between mile markers 22 and 38.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3571 9415 3528 9420 3518 9467 3552 9494
      3563 9475 3584 9458
TIME...MOT...LOC 0758Z 308DEG 22KT 3580 9454 3552 9456 3546 9485

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 14, 3:02 AM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Tulsa OK
302 AM CDT Fri Jul 14 2023

OKZ054>058-061>063-140900-
Craig OK-Osage OK-Rogers OK-Delaware OK-Ottawa OK-Nowata OK-
Washington OK-Mayes OK-
302 AM CDT Fri Jul 14 2023

...Strong thunderstorms will impact portions of Craig, northeastern
Rogers, northwestern Delaware, northeastern Osage, Ottawa,
northwestern Mayes, northern Washington and Nowata Counties through
400 AM CDT...

At 302 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 4 miles south of Chautauqua to 12 miles north of
New Alluwe to 3 miles southeast of Adair. Movement was northeast at
35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Bartlesville...                   Miami...
Vinita...                         Baxter Springs...
Nowata...                         Grove...
Dewey...                          Commerce...
Chelsea...                        Fairland...
Afton...                          Quapaw...
Adair...                          South Coffeyville...
Copan...                          Welch...
Bernice...                        Ketchum...
Delaware...                       Bluejacket...

This includes Interstate 44 between mile markers 264 and 324.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3700 9462 3675 9462 3633 9530 3665 9561
      3695 9637 3700 9627
TIME...MOT...LOC 0802Z 242DEG 30KT 3697 9620 3678 9542 3642 9522

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Jul 14, 3:06 AM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Tulsa OK
306 AM CDT Fri Jul 14 2023

ARZ001-002-010-011-140900-
Carroll AR-Madison AR-Benton AR-Washington AR-
306 AM CDT Fri Jul 14 2023

...Strong thunderstorms will impact portions of Benton, Madison,
central Carroll and northeastern Washington Counties through 400 AM
CDT...

At 306 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from Bella Vista to 2 miles southeast of Fayetteville.
Movement was east at 30 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Fayetteville...                   Springdale...
Rogers...                         Bentonville...
Berryville...                     Huntsville...
Eureka Springs...                 Bella Vista...
Lowell...                         Farmington...
Pea Ridge...                      Elkins...
Tontitown...                      West Fork...
Cave Springs...                   Greenland...
Highfill...                       Garfield...
Gateway...                        Beaver...

This includes Interstate 49 between mile markers 56 and 93.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3593 9349 3597 9425 3650 9441 3650 9350
      3597 9346
TIME...MOT...LOC 0806Z 260DEG 26KT 3647 9429 3605 9411

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Local storm report, Jul 14, 4:07 AM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Tulsa OK
407 AM CDT Fri Jul 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 AM     Tstm Wnd Gst     3 E Mill Creek          35.34N 94.37W
07/14/2023  M70 MPH          Sebastian          AR   ASOS

&&

rjs

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 9:33 PM CDTFlood WatchTSABenton, Carroll, Madison, Washington12 hr
Jul 14, 2:29 AM CDTSpecial Weather StatementTSABenton, Washington46 min
Jul 14, 2:59 AM CDTSpecial Weather StatementTSACrawford61 min
Jul 14, 3:06 AM CDTSpecial Weather StatementTSABenton, Carroll, Madison, Washington54 min
Jul 14, 3:22 AM CDTFlash Flood WarningTSACrawford, Sebastian, Washington3 hr
Jul 14, 3:30 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin, Sebastian60 min
Jul 14, 3:53 AM CDTSevere Thunderstorm Warning Considerable damage threatTSASebastian31 min
Jul 14, 4:17 AM CDTAreal Flood AdvisoryTSABenton, Carroll, Madison, Washington3 hr
Jul 14, 6:25 AM CDTAreal Flood WarningTSACrawford, Franklin, Sebastian3 hr
Jul 14, 1:49 PM CDTFlood WatchTSABenton, Washington12 hr
Jul 14, 12:00 AM CDTSpecial Weather StatementTSATulsa30 min
Jul 14, 12:07 AM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Wagoner31 min
Jul 14, 12:35 AM CDTSpecial Weather StatementTSAPawnee25 min
Jul 14, 12:37 AM CDTSpecial Weather StatementTSAKay23 min
Jul 14, 12:41 AM CDTSpecial Weather StatementTSAWagoner34 min
Jul 14, 12:46 AM CDTSpecial Weather StatementTSALeFlore29 min
Jul 14, 12:57 AM CDTSpecial Weather StatementTSAPawnee33 min
Jul 14, 1:02 AM CDTSpecial Weather StatementTSAPawnee43 min
Jul 14, 1:08 AM CDTSpecial Weather StatementTSACherokee, Mayes, Rogers, Wagoner37 min
Jul 14, 1:20 AM CDTSevere Thunderstorm WarningTSACherokee, Mayes, Rogers, Wagoner40 min
Jul 14, 1:34 AM CDTSpecial Weather StatementTSAOsage, Washington41 min
Jul 14, 1:44 AM CDTSpecial Weather StatementTSAAdair, Delaware, Mayes, Rogers46 min
Jul 14, 1:49 AM CDTAreal Flood AdvisoryTSARogers, Tulsa116 min
Jul 14, 2:00 AM CDTSpecial Weather StatementTSACherokee30 min
Jul 14, 2:03 AM CDTSevere Thunderstorm WarningTSAAdair, Cherokee42 min
Jul 14, 2:14 AM CDTSpecial Weather StatementTSACraig, Nowata, Osage, Rogers, Washington46 min
Jul 14, 2:37 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Wagoner3 hr
Jul 14, 3:02 AM CDTSpecial Weather StatementTSACraig, Nowata, Ottawa58 min
Jul 14, 4:28 AM CDTSpecial Weather StatementTSACraig, Delaware, Mayes, Nowata, Rogers62 min
Jul 14, 6:26 AM CDTSpecial Weather StatementTSAOsage, Washington49 min
Jul 14, 6:54 AM CDTSpecial Weather StatementTSAWashington36 min
Jul 14, 7:21 AM CDTSpecial Weather StatementTSARogers, Tulsa39 min
Jul 14, 7:27 AM CDTSevere Thunderstorm WarningTSAMayes, Nowata, Rogers, Tulsa, Wagoner, Washington48 min
Jul 14, 7:34 AM CDTAreal Flood AdvisoryTSAWashington116 min
Jul 14, 8:06 AM CDTSpecial Weather StatementTSAMayes, Rogers39 min
Jul 14, 8:33 AM CDTSpecial Weather StatementTSACherokee27 min
Jul 14, 5:34 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage41 min
Jul 14, 5:50 PM CDTSevere Thunderstorm WarningTSACraig, Nowata, Ottawa, Washington55 min
Jul 14, 6:13 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage47 min
Jul 14, 6:42 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Nowata, Ottawa, Washington48 min
Jul 14, 6:52 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOsage, Pawnee, Rogers, Washington53 min

Nearby

Flash Flood Warnings in Arkansas, 2023Flash Flood Warnings in Oklahoma, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.